# SDR SWIA202005110584

- Difficulty date: April 15, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 41,945 hours, 26,725 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FLOOR SUPPORT STRUCTURE - FLOOR BEAM - LBL27 AT APPROXIMATELY FS1031.00: SIGNS OF CORROSION MARKED.   (C-CHECK) RO 5/7/2020   COMPLIED WITH BEAM SPLICE REPAIR REF CRJ-700 SRM AND BOMBARDIER REO. COMPLIED WITH SKYWEST TASK CARD AND FORM M-337.
